# SDR JR2R2011110600570

- Difficulty date: November 6, 2011
- Submitted: November 6, 2011
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 20,124 hours, 16,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: CC670392052
- Condition: Damaged
- Location: Zone 100
- Part time: 20,124 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WHEEL BIN SUPPORT WEB UPPER ATTACH FASTENER NUTPLATE BROKEN AND HOLE IS ENLOGATED.   R & R DAMAGED BRACKET AND DIAPHRAGM IAW SRM 51-42-21 AS ON WO 1007307-1000-0038 AND WO 711009503.
